Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 27, 2011, 8:14 PM CST for Logan County, McLean County, Tazewell County, Illinois. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 27, 2011, 8:14 PM CST (02:14 UTC)
- Expired
- Feb 27, 2011, 8:45 PM CST
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Logan County, IL, McLean County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 29 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 8:16 PM CST | HAIL 1 | 7 W Armington, IL | HAIL COVERING THE GROUND ON ARMINGTON ROAD 1 MILE EAST OF I-155 AND STILL FALLING AT 824 PM. |
| Feb 27, 8:25 PM CST | HAIL 0.88 | 1 S Emden, IL | |
| Feb 27, 8:48 PM CST | HAIL 1.75 | 3 Nw Shirley, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 5:33 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
806
WUUS53 KILX 280214
SVRILX
ILC107-113-179-280245-
/O.NEW.KILX.SV.W.0006.110228T0214Z-110228T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CST SUN FEB 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
WEST CENTRAL MCLEAN COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 845 PM CST.
* AT 810 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR SAN JOSE...OR 8 MILES NORTHEAST OF MASON
CITY...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
EMDEN...DELAVAN...HOPEDALE...ARMINGTON...MINIER...MACKINAW...
STANFORD...DANVERS AND SHIRLEY.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 5 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4061 8929 4043 8901 4020 8953 4030 8961
4031 8961
TIME...MOT...LOC 0214Z 228DEG 46KT 4030 8951
WIND...HAIL <50MPH 1.00IN
$$
GEELHART2 follow-up statements
725
WWUS53 KILX 280227
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CST SUN FEB 27 2011
ILC107-113-179-280245-
/O.CON.KILX.SV.W.0006.000000T0000Z-110228T0245Z/
LOGAN IL-TAZEWELL IL-MCLEAN IL-
827 PM CST SUN FEB 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MCLEAN...SOUTHEASTERN TAZEWELL AND NORTH CENTRAL LOGAN COUNTIES UNTIL
845 PM CST...
AT 824 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR ARMINGTON...OR 15 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT
55 MPH. QUARTER SIZE HAIL WAS REPORTED ALONG ARMINGTON ROAD NEAR
I-155 AT 816 PM.
LOCATIONS IMPACTED INCLUDE...
MINIER...MACKINAW...STANFORD AND DANVERS.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 9 AND 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4029 8946 4036 8955 4061 8929 4043 8901
4025 8942
TIME...MOT...LOC 0227Z 230DEG 46KT 4039 8932
WIND...HAIL <50MPH 1.00IN
$$
GEELHART824
WWUS53 KILX 280245
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CST SUN FEB 27 2011
ILC107-113-179-280255-
/O.EXP.KILX.SV.W.0006.000000T0000Z-110228T0245Z/
LOGAN IL-TAZEWELL IL-MCLEAN IL-
845 PM CST SUN FEB 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST MCLEAN...
SOUTHEASTERN TAZEWELL AND NORTH CENTRAL LOGAN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL AND
NORTHERN MCLEAN COUNTY UNTIL 930 PM.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 4029 8946 4036 8955 4061 8929 4043 8901
4025 8942
TIME...MOT...LOC 0245Z 230DEG 46KT 4054 8909
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 6:06 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Feb 27, 6:06 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 606 PM CST SUN FEB 27 2011 .DISCUSSION... ISSUED 332 PM CST SUN FEB 27 2011 MODELS APPEAR TO BE IN SOME AGREEMENT WITH OVERALL SFC AND UPPER AIR PATTERN...BUT DIFFER ON THE DETAILS WITH TEMP PROFILES AND LOCATION OF GREATEST QPF. MAIN CONCERN IS THE WEATHER SYSTEM THAT WILL BE AFFECTING THE CWA TONIGHT AND EARLY TOMORROW...WITH A WIDE RANGE OF WEATHER. SHORT TERM...TONIGHT THROUGH WEDNESDAY LOW PRSS AREA IN EASTERN CO WILL QUICKLY MOVE OUT INTO THE PLAINS AND REACH SOUTHEASTERN IL BY MIDNIGHT...AND THEN WESTERN PA BY TOMORROW MORNING. THE ASSOCIATED WARM FRONT WILL BE OVER THE AREA TONIGHT AND PCPN WILL DEVELOP ALONG AND NORTH OF THE FRONT. HEAVY RAIN WILL BE POSSIBLE ACROSS NORTHWESTERN AREAS OF THE CWA TONIGHT WHILE CONVECTION DEVELOPS IN THE WARM SECTOR AND MOVES ACROSS SOUTHEASTERN PARTS OF THE CWA. MOST OF THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER FOR TONIGHT...WITH THE POSSIBILITY OF HAIL AND DAMAGING WINDS...WITH ANY STORMS THAT DEVELOP. FORCING APPEARS TO BE CONFINED ALONG AND NORTH OF THE FRONT...BUT WITH CONVECTION AND HEAVY RAIN OVER THE REST OF THE AREA...WILL LEAVE HIGH POPS IN FORECAST FOR TONIGHT AND OVERNIGHT. PCPN WILL TRANSITION TO SNOW AS COLDER AIR ADVECTS INTO THE REGION. FORECAST SOUNDINGS INDICATE A SMALL...MAYBE...3HR PERIOD OF A MIX RAIN/SNOW AND SLEET. FREEZING RAIN COULD BE POSSIBLE IF COLD AIR ARRIVES ON THE SURFACE BEFORE THE COLDER AIR ALOFT. BELIEVE THERE IS ONLY A SMALL CHANCE OF THIS HAPPENING SO WILL NOT ADDED ANY FREEZING RAIN AT THIS TIME. CHANGE OVER TO SNOW WILL OCCUR OVERNIGHT IN THE NORTHWEST AND TOMORROW MORNING IN THE EAST AND SOUTHEAST. ACCUMULATION AMOUNTS WILL BE SMALL AND THINKING OF A HALF INCH OR LESS POSSIBLE OVER THE AREA. AREAS IN THE NORTHWEST COULD RECEIVE UP TO AN INCH BY MORNING. PCPN WILL END BY NOON ACROSS THE AREA. NOT LOOKING FOR MUCH SNOW OR ICE ACCUMULATION SO NOW WINTER HEADLINE WARRANTED AT THIS TIME. HEAVY RAINFALL FORECASTED WILL CAUSE RISES IN AREA RIVERS. ALREADY HAVE ESF OUT SO WILL KEEP THAT GOING. FLASH FLOOD GUIDANCE LOOKS HIGH ENOUGH...AND STORMS SHOULD BE MOVING FAST ENOUGH...THAT FLASH FLOOD WATCH DOES NOT SEEM NECESSARY AT THIS TIME. REMAINDER OF THE FORECAST THROUGH WED NIGHT WILL BE DRY AS HIGH PRSS PUSHES INTO THE AREA AND SLIDES EAST. ANOTHER FRONT WILL DROP THROUGH THE AREA WEDNESDAY BUT WILL BE DRY AS MOISTURE SHOULD BE CUTOFF FROM THE SYSTEM. TEMPS WILL WARM TONIGHT BUT REMAINED FAIRLY STEADY GIVEN ALL THE PCPN...CLOUDS AND COLD AIR ADVECTION TOMORROW. COOLER TEMPS TOMORROW NIGHT...BUT WARMING BACK UP AS HIGH PRSS DOMINATES THE WEATHER FOR MID WEEK. LONG TERM...THURSDAY THROUGH SUNDAY ANOTHER WEATHER SYSTEM IS FORECAST TO AFFECT THE AREA LATER IN THE WEEK AND MODELS HAVE BEGUN TO SLOW DOWN THE ONSET OF THE PCPN. PCPN COULD ALSO LINGER LITTLE LONGER THAN PREVIOUS MODEL RUNS SUGGESTED. SO WILL HAVE CHC PCPN FOR FRI THROUGH SATURDAY...WITH CONTINUED CHANCE IN THE SOUTHEAST FOR SAT NIGHT. TEMPS SHOULD REMAIN WARM THROUGH THE PERIOD...BUT APPEARS ANOTHER SHOT OF COOLER AIR IS IN STORE FOR THE AREA SAT NIGHT AND SUNDAY/ AUTEN && .AVIATION... ISSUED 600 PM CST SUN FEB 27 2011...FOR THE 00Z TAFS STRONG TO SEVERE STORMS ARE APPROACHING WESTERN IL AT ABOUT 65 MPH. LARGE HAIL IS THE PRIMARY HAZARD. HIGH WINDS TO 50 KT WILL BE POSSIBLE IN THE STRONGEST STORMS. THE PATH OF THE STRONGEST STORMS MAY BE JUST SOUTH OF THE PIA AIRPORT...AS PIA IS ON THE COLD SIDE OF THE WARM FRONT. STORMS WILL WEAKEN THE FARTHER NORTH INTO THE COLD AIR THEY GO. WILL KEEP LIFR VIS AND SEVERE STORMS WITH HAIL IN THE TAFS BETWEEN 02Z-04Z. HAVE INCLUDED THOSE HAZARDS IN BMI AS WELL. WILL ONLY MENTION THUNDER AND HEAVY RAIN AT SPI/CMI/DEC FOR NOW...UNTIL THE PATH OF THE STRONGER STORMS BECOMES MORE EVIDENT. SOME LIGHT SNOW/SLEET WILL BE POSSIBLE ON THE BACK SIDE OF THE IS RAIN MONDAY MORNING...SO INCLUDED A MENTION OF WINTRY PRECIP BETWEEN 15Z-19Z. WINDS WILL REMAIN NORTHEAST TONIGHT THEN BECOME NORTH BY MON MORNING. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 27, 3:23 PM CST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CST SUN FEB 27 2011 ILZ027>031-281200- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 323 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036>038-040>057-061>063-066>068-071>073-281200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN- MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON- SCHUYLER-SCOTT-SHELBY-TAZEWELL-VERMILION- 323 PM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE WEATHER FOR CENTRAL ILLINOIS AS A STRONG STORM SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...BEGINNING BY LATE AFTERNOON AND CONTINUING THROUGH THE NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY SEVERE WEATHER THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE PRIMARY SEVERE WEATHER THREAT WILL OCCUR BETWEEN 7 PM AND 3 AM. HEAVY RAINFALL IS POSSIBLE TONIGHT AS THE STORM MOVES THROUGH WHICH MAY RESULT IN LOCALIZED FLOODING. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREA RIVERS AND STREAMS WILL CONTINUE TO RISE EARLY THIS WEEK DUE TO THE ADDITIONAL RAINFALL...WITH SOME REMAINING OR CLIMBING ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 7 PM AND 3 AM TONIGHT. HJS
In the hours before
Local storm report, Feb 27, 7:27 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
727 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL ASTORIA 40.23N 90.36W
02/27/2011 M0.50 INCH FULTON IL EMERGENCY MNGR
&&
KHUETTLSpecial weather statement, Feb 27, 7:40 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
740 PM CST SUN FEB 27 2011
ILZ037-041-042-048-280230-
LOGAN-MASON-MENARD-TAZEWELL-
740 PM CST SUN FEB 27 2011
...SIGNIFICANT WEATHER ALERT FOR MASON...NORTHERN LOGAN...
NORTHWESTERN MENARD AND SOUTHERN TAZEWELL COUNTIES UNTIL 830 PM
CST...
AT 737 PM CST...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF HAVANA TO PETERSBURG...
MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN LOGAN...MASON...MENARD AND TAZEWELL COUNTIES...INCLUDING
THE CITIES OF PETERSBURG...KILBOURNE...GREENVIEW...EASTON...MASON
CITY...MIDDLETOWN...SAN JOSE...GREEN VALLEY...DELAVAN AND EMDEN...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 4059 8953 4023 8921 3992 9000 4011 9000
4022 9011
TIME...MOT...LOC 0141Z 240DEG 45KT 4025 8997 4005 8985
GEELHARTLocal storm report, Feb 27, 7:43 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
743 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL LEWISTOWN 40.40N 90.16W
02/27/2011 M0.50 INCH FULTON IL EMERGENCY MNGR
&&
KHUETTLLocal storm report, Feb 27, 7:44 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL DUNCAN MILLS 40.33N 90.18W
02/27/2011 M0.50 INCH FULTON IL EMERGENCY MNGR
&&
KHUETTLLocal storm report, Feb 27, 7:47 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CST SUN FEB 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 N RAY 40.25N 90.48W
02/27/2011 M1.75 INCH SCHUYLER IL PUBLIC
GOLF BALL SIZE HAIL BROKE WINDOWS AT A HOME 2 MILES NORTH
OF RAY.
&&
KHUETTLSpecial weather statement, Feb 27, 7:56 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 756 PM CST SUN FEB 27 2011 ILZ029-031-036-037-041-280245- FULTON-MASON-PEORIA-TAZEWELL-WOODFORD- 756 PM CST SUN FEB 27 2011 ...SIGNIFICANT WEATHER ALERT FOR EASTERN FULTON...NORTHERN MASON... PEORIA...SOUTHERN WOODFORD AND TAZEWELL COUNTIES UNTIL 845 PM CST... AT 751 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CANTON TO GREEN VALLEY...MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN FULTON...MASON...PEORIA...TAZEWELL AND WOODFORD COUNTIES... INCLUDING THE CITIES OF SOUTH PEKIN...GLASFORD...TREMONT...PEKIN... HANNA CITY...MARQUETTE HEIGHTS...BARTONVILLE...CREVE COEUR...BELLEVUE AND MORTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4096 8960 4071 8905 4034 8979 4054 9018 TIME...MOT...LOC 0156Z 243DEG 52KT 4056 8994 4047 8958 GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:52 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 38 min |
| Feb 27, 7:19 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 41 min |
| Feb 27, 7:40 PM CST | Special Weather Statement | ILX | Mason, Menard, Tazewell | 50 min |
| Feb 27, 7:56 PM CST | Special Weather Statement | ILX | Peoria, Tazewell | 49 min |
| Feb 27, 8:25 PM CST | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 35 min |
| Feb 27, 8:30 PM CST | Special Weather Statement | ILX | Christian, Moultrie, Shelby | 30 min |
| Feb 27, 8:33 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 32 min |
| Feb 27, 8:42 PM CST | Special Weather Statement | ILX | Morgan, Scott | 33 min |
| Feb 27, 8:44 PM CST | Severe Thunderstorm Warning | ILX | McLean | 46 min |
| Feb 27, 8:45 PM CST | Freezing Rain Advisory | ILX | Knox, Stark | 5 hr |
| Feb 27, 9:17 PM CST | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 28 min |
| Feb 27, 9:19 PM CST | Special Weather Statement | ILX | Coles, Douglas, Edgar | 41 min |
| Feb 27, 9:35 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 40 min |
| Feb 27, 9:47 PM CST | Special Weather Statement | ILX | DeWitt, Logan, McLean, Macon, Moultrie, Piatt | 43 min |
| Feb 27, 10:11 PM CST | Special Weather Statement | ILX | Lawrence | 34 min |
| Feb 27, 10:43 PM CST | Special Weather Statement | ILX | Crawford, Lawrence | 47 min |
| Feb 27, 11:02 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 16 days |
| Feb 27, 11:04 PM CST | Special Weather Statement | ILX | Cass, Logan, Menard, Morgan, Sangamon | 56 min |
| Feb 28, 12:25 AM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper, Moultrie, Shelby | 44 min |
| Feb 28, 12:29 AM CST | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland | 61 min |
| Feb 28, 12:59 AM CST | Severe Thunderstorm Warning | ILX | Clark, Edgar | 32 min |
| Feb 28, 1:06 AM CST | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 39 min |
| Feb 28, 1:18 AM CST | Tornado Warning | ILX | Richland | 14 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.